# SDR AALA201903219017

- Difficulty date: March 19, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 18,717 hours, 3,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR DAMPER BOTTLE PRESSURE WAS BELOW LIMITS.  SERVICED THE  DOOR DAMPER BOTTLE IAW AMM 52-10-00. OK FOR SERVICE.
